RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Beschastnyi, Ivan Yurevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 1

Number of views:
This page:400
Abstract pages:1288
Full texts:286
References:143
E-mail:

http://www.mathnet.ru/eng/person62943
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. Andrey A. Agrachev, I. Yu. Beschastnyi, “Symplectic Geometry of Constrained Optimization”, Regul. Chaotic Dyn., 22:6 (2017),  750–770  mathnet  mathscinet  isi  scopus
2016
2. I. Yu. Beschastnyi, Yu. L. Sachkov, “Geodesics in the sub-Riemannian problem on the group $\mathrm{SO}(3)$”, Mat. Sb., 207:7 (2016),  29–56  mathnet  mathscinet  elib; Sb. Math., 207:7 (2016), 915–941  isi  scopus
2014
3. I. Yu. Beschatnyi, “The optimal rolling of a sphere, with twisting but without slipping”, Mat. Sb., 205:2 (2014),  3–38  mathnet  mathscinet  zmath  elib; Sb. Math., 205:2 (2014), 157–191  isi  scopus
2012
4. A. A. Ardentov, I. Yu. Beschatny, A. P. Mashtakov, A. Yu. Popov, Yu. L. Sachkov, E. F. Sachkova, “Algorithms for evaluation position and orientation of UAV”, Program Systems: Theory and Applications, 3:3 (2012),  23–39  mathnet

Presentations in Math-Net.Ru
1. Almost-Riemannian Geometry of the Two-Sphere
Ivan Beschastnyi
International youth conference "Geometry & Control"
April 16, 2014 12:50   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019